# SDR IPXA2016030300278

- Difficulty date: February 7, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7288509
- Condition: Corroded
- Location: Bs 1122
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 47R CORRODED BS 1122.  REPAIRED L47R BETWEEN BS 1099 AND 1129/6.00 IAW SRM 53-00-05, REPAIR 1 FIG 201, 202.
